# SDR SWAA050167

- Difficulty date: January 21, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 24,119 hours, 14,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782121
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, A-SYSTEM HYDRAULIC FAILURE, QUANTITY LOSS.  REMOVED AND REPLACED A-SYSTEM FILTER MODULE O-RING PER MM.
